# SDR DL72S001568

- Difficulty date: August 3, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N519DA
- Make and model: Boeing 727232
- Aircraft serial: 21470
- Aircraft time: 64,096 hours, 49,034 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Part number: 65C131932
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE BEAR STRAP AT THE C-3 DOORWAY WAS FOUND CORRODED ON THE INTERIOR SURFACE AT THE LOWER FWD CORNER OF THE DOORWAY CUTOUT.  ER/A 334752-14AD REV A.
